# SDR RAIA201402230002

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 23,766 hours, 22,112 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND WIRE HANGING FROM THE BACK OF THE AFT EMERGENCY FLASHLIGHT.  MAINTENANCE INSPECTED AND SECURED WIRE ON BACK OF EMERGENCY FLASHLIGHT, OPS CHECK GOOD.
